# SDR SWIA201540589

- Difficulty date: January 3, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 30,646 hours, 25,413 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP MOVABLE VANE INBD L/E CHAFED.  BLENDED CHAFE ON RT INBD FLAP VANE INBD CAP IAW SRM.  RESTORED FINISH IAW REO.
